# SDR DL76L050801

- Difficulty date: December 18, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 36,857 hours, 5,820 cycles
- Engine: Pwa PW4060
- Engine time: 56,899 hours, 9,346 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 56,899 hours, 9,346 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SOMKE/SMELL DURING T/O AND AGAIN ON APPROACH INTO ATL.  REPLACED FRONT CARBON SEAL ON NR 1 ENGINE.
